Skip to content
On Clomid-Brown Spotting
avatar
An_191760 posted:
Hi,
I am on my first month of Clomid at 50mg. I am on day 31 of my cycle and have had some bad cramping. I had some brown spotting yesterday, but it is gone today. What could this mean?
Reply
 
avatar
KittyKatJenn responded:
From what I have been told by my doc, any kind of spotting means day 1 of your cycle. I always got my period if I was spotting.


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

STI. Burning sensation after sex wont go after antibiotics? pls help
hi, i had sex with a female and the condom got burst after which i didnt try wearing another one. The same night i felt a burning sensation ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center